- -

Isomorphisms on weighed Banach spaces of harmonic and holomorphic functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Isomorphisms on weighed Banach spaces of harmonic and holomorphic functions

Show full item record

Jorda Mora, E.; Zarco García, AM. (2013). Isomorphisms on weighed Banach spaces of harmonic and holomorphic functions. Journal of Function Spaces and Applications. 2013:1-6. https://doi.org/10.1155/2013/178460

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/48411

Files in this item

Item Metadata

Title: Isomorphisms on weighed Banach spaces of harmonic and holomorphic functions
Author: Jorda Mora, Enrique Zarco García, Ana María
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
For an arbitrary open subset U subset of R-d or U subset of C-d and a continuous function v : U ->]0,infinity[ we show that the space h(v0) (U) of weighed harmonic functions is almost isometric to a (closed) subspace of ...[+]
Subjects: Composition operators , Analytic-functions , Bounded projections
Copyrigths: Reconocimiento (by)
Source:
Journal of Function Spaces and Applications. (issn: 2090-8997 ) (eissn: 0972-6802 )
DOI: 10.1155/2013/178460
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2012/357210
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2010-15200/ES/METODOS DE ANALISIS FUNCIONAL PARA EL ANALISIS MATEMATICO/
info:eu-repo/grantAgreement/UPV//PAID-06-12/
Thanks:
The authors are grateful to J. Bonet for a lot of ideas and discussions during all this work. They are also indebted to P. Rueda, who besides giving them some references provided them some unpublished work which has inspired ...[+]
Type: Artículo

References

Bierstedt, K. D., Bonet, J., & Galbis, A. (1993). Weighted spaces of holomorphic functions on balanced domains. The Michigan Mathematical Journal, 40(2), 271-297. doi:10.1307/mmj/1029004753

Bonet, J., Dománski, P., & Lindström, M. (1999). Essential Norm and Weak Compactness of Composition Operators on Weighted Banach Spaces of Analytic Functions. Canadian Mathematical Bulletin, 42(2), 139-148. doi:10.4153/cmb-1999-016-x

Bonet, J., Domański, P., Lindström, M., & Taskinen, J. (1998). Composition operators between weighted Banach spaces of analytic functions. Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 64(1), 101-118. doi:10.1017/s1446788700001336 [+]
Bierstedt, K. D., Bonet, J., & Galbis, A. (1993). Weighted spaces of holomorphic functions on balanced domains. The Michigan Mathematical Journal, 40(2), 271-297. doi:10.1307/mmj/1029004753

Bonet, J., Dománski, P., & Lindström, M. (1999). Essential Norm and Weak Compactness of Composition Operators on Weighted Banach Spaces of Analytic Functions. Canadian Mathematical Bulletin, 42(2), 139-148. doi:10.4153/cmb-1999-016-x

Bonet, J., Domański, P., Lindström, M., & Taskinen, J. (1998). Composition operators between weighted Banach spaces of analytic functions. Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 64(1), 101-118. doi:10.1017/s1446788700001336

Contreras, M. D., & Hernandez-Diaz, A. G. (2000). Weighted composition operators in weighted Banach spaces of analytic functions. Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, 69(1), 41-60. doi:10.1017/s144678870000183x

Montes-Rodríguez, A. (2000). Weighted Composition Operators on Weighted Banach Spaces of Analytic Functions. Journal of the London Mathematical Society, 61(3), 872-884. doi:10.1112/s0024610700008875

Shields, A. L., & Williams, D. L. (1982). Bounded projections and the growth of harmonic conjugates in the unit disc. The Michigan Mathematical Journal, 29(1), 3-25. doi:10.1307/mmj/1029002611

Lusky, W. (2006). On the isomorphism classes of weighted spaces of harmonic and holomorphic functions. Studia Mathematica, 175(1), 19-45. doi:10.4064/sm175-1-2

Jordá, E., & Zarco, A. M. (2012). Weighted Banach spaces of harmonic functions. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 108(2), 405-418. doi:10.1007/s13398-012-0109-z

Boyd, C., & Rueda, P. (2006). Complete weights andv-peak points of spaces of weighted holomorphic functions. Israel Journal of Mathematics, 155(1), 57-80. doi:10.1007/bf02773948

Boyd, C., & Rueda, P. (2008). Isometries of Weighted Spaces of Harmonic Functions. Potential Analysis, 29(1), 37-48. doi:10.1007/s11118-008-9086-4

Bonet, J., & Wolf, E. (2003). A note on weighted Banach spaces of holomorphic functions. Archiv der Mathematik, 81(6), 650-654. doi:10.1007/s00013-003-0568-8

Fabian, M., Habala, P., Hájek, P., Montesinos, V., & Zizler, V. (2011). Banach Space Theory. CMS Books in Mathematics. doi:10.1007/978-1-4419-7515-7

Property (M), M-ideals, and almost isometric structure of Banach spaces. (1995). Journal für die reine und angewandte Mathematik (Crelles Journal), 1995(461), 137-178. doi:10.1515/crll.1995.461.137

Lusky, W. (1992). On the Structure of Hv0(D) andhv0(D). Mathematische Nachrichten, 159(1), 279-289. doi:10.1002/mana.19921590119

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record